toggle visibility Search & Display Options

Select All    Deselect All
 |   | 
  Record Links
Author (up) Khosravi, M.; Leiva, V.; Jamalizadeh, A.; Porcu, E. pdf  doi
  Title On a nonlinear Birnbaum-Saunders model based on a bivariate construction and its characteristics Type
  Year 2016 Publication Communications In Statistics-Theory And Methods Abbreviated Journal Commun. Stat.-Theory Methods  
  Volume 45 Issue 3 Pages 772-793  
  Keywords Data analysis; Elliptically contoured distributions; Likelihood and Monte Carlo methods; Linear and nonlinear skew-elliptic distributions  
  Abstract The Birnbaum-Saunders (BS) distribution is an asymmetric probability model that is receiving considerable attention. In this article, we propose a methodology based on a new class of BS models generated from the Student-t distribution. We obtain a recurrence relationship for a BS distribution based on a nonlinear skew-t distribution. Model parameters estimators are obtained by means of the maximum likelihood method, which are evaluated by Monte Carlo simulations. We illustrate the obtained results by analyzing two real data sets. These data analyses allow the adequacy of the proposed model to be shown and discussed by applying model selection tools.  
  Address [Khosravi, Mohsen; Jamalizadeh, Ahad] Shahid Bahonar Univ Kerman, Dept Stat, Kerman, Iran, Email:  
  Corporate Author Thesis  
  Publisher Taylor & Francis Inc Place of Publication Editor  
  Language English Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 0361-0926 ISBN Medium  
  Area Expedition Conference  
  Notes WOS:000368695100016 Approved  
  Call Number UAI @ eduardo.moreno @ Serial 576  
Permanent link to this record
Select All    Deselect All
 |   | 

Save Citations:
Export Records: